RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1940, Volume 8(50), Number 1, Pages 77–96 (Mi msb6017)  

Sur les opérateurs totalement continus linéaires laissant invariant un certain cône

M. A. Rutman


Full text: PDF file (1569 kB)

Bibliographic databases:
Received: 15.12.1939
Language:

Citation: M. A. Rutman, “Sur les opérateurs totalement continus linéaires laissant invariant un certain cône”, Rec. Math. [Mat. Sbornik] N.S., 8(50):1 (1940), 77–96

Citation in format AMSBIB
\Bibitem{Rut40}
\by M.~A.~Rutman
\paper Sur les op\'erateurs totalement continus lin\'eaires laissant invariant un certain c\^one
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1940
\vol 8(50)
\issue 1
\pages 77--96
\mathnet{http://mi.mathnet.ru/msb6017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2710}
\zmath{https://zbmath.org/?q=an:0023.33002|66.0548.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6017
  • http://mi.mathnet.ru/eng/msb/v50/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:159
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020